Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Plane waves in linear viscoelastic materials


Authors: M. A. Hayes and R. S. Rivlin
Journal: Quart. Appl. Math. 32 (1974), 113-121
DOI: https://doi.org/10.1090/qam/99687
MathSciNet review: QAM99687
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. R. Bland, The theory of linear viscoelasticity, Pergamon Press, Oxford (1960) MR 0110314
  • [2] J. L. Synge, Proc. Royal Irish Acad. 58A, 13 (1956) MR 0135319
  • [3] F. J. Lockett, J. Mech. Phys. Solids 10, 53 (1962) MR 0137383


Additional Information

DOI: https://doi.org/10.1090/qam/99687
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society